# SDR DALA2016022401811

- Difficulty date: February 24, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,975 hours, 24,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 AT FWD GALLEY AREA.   REPLACED THE  RAIL DUMMY IAW SRM 51-72-11 AND DWG D53112827.
